My mother-in-law had a hysterectomy in her early 30s. My husdand has been suffering from extremely low hormones all of his life to where he has adrenal fatigue at 45yrs. My son is 6ft.6in. tall, 225lbs and sweats almost constantly and has a hard time falling alseep at night, even after a hard day's work mowing lawns in the heat. He exibited at an early age, easy distractability, inability to focus & concentrate (so he has been on adderall for ADD since age of 7yrs.). He gets a's & b's in school, has friends, and is a good kid. My concern is that he has some type of hormone disorder that is causing the ADD-like symptoms, the excessive sweating and any other future issues.
My 10 yr. old daughter has the similar concentration issues, excessive energy, talks non-stop, is ALWAYS hungry and takes 18mg of Concerta during the school year to help her stay focused. She too has a problem falling asleep. I was giving her 10mg of melatonan every night to help her fall asleep. It did not work. With the school yr. starting soon, I was hoping to get these issues resovled before it started.
Are there any connections between some of these symptoms of ADD( distractability, sleeplessness, irratability, running thoughts and constant hunger) and my husbands Adrenial Fatigue and my mother-in-law's similar problems. She too has thyroid & hormone issues and sleeplessness.
Please help my family & I. Just a bit of insight will help.
What about the other symptoms my son exihibits it seems that there could be a thyroid or endocrine connection there based upon comments that other people have made in regard to their disorders? His symptoms: excessive sweating, hard time falling asleep, distractability, difficulty concentrating.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.